# SDR DALA2021101806395

- Difficulty date: October 17, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 71,821 hours, 29,296 cycles
- System (JASC): 3810 · Potable Water System
- Part: Compressor
- Part number: 288237
- Part serial: 0485
- Condition: Odor
- Location: Potable Water
- Part time: 85,555 hours, 23,185 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(LOG 8066450) DURING PREPARATION FOR BOARDING, CABIN SERVICE REPORTED BURNING ELECTRICAL SMELL IN CABIN TOWARDS MID AFT CABIN. MAINTENANCE REMOVED AND REPLACED POTABLE WATER COMPRESSOR PER B737 AMM 38-42. OPS CHECK OK, NO FUMES.
